RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1008–1017 (Mi de8785)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On exact penalty operators for elliptic variational inequalities with an obstacle inside the domain

R. Z. Dautov

Kazan State University

Full text: PDF file (1227 kB)

English version:
Differential Equations, 1995, 31:6, 942–951

Bibliographic databases:
UDC: 517.95+517.97
Received: 25.11.1993

Citation: R. Z. Dautov, “On exact penalty operators for elliptic variational inequalities with an obstacle inside the domain”, Differ. Uravn., 31:6 (1995), 1008–1017; Differ. Equ., 31:6 (1995), 942–951

Citation in format AMSBIB
\Bibitem{Dau95}
\by R.~Z.~Dautov
\paper On exact penalty operators for elliptic variational inequalities with an obstacle inside the domain
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1008--1017
\mathnet{http://mi.mathnet.ru/de8785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383929}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 942--951


Linking options:
  • http://mi.mathnet.ru/eng/de8785
  • http://mi.mathnet.ru/eng/de/v31/i6/p1008

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 38:2 (1998), 230–237  mathnet  mathscinet  zmath
    2. R. Z. Dautov, A. I. Mikheeva, “On the accuracy of the penalty method for parabolic variational inequalities with an obstacle inside the domain”, Russian Math. (Iz. VUZ), 52:2 (2008), 39–45  mathnet  crossref  mathscinet
  • Number of views:
    This page:60
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019